# SDR DXTA2009051103646

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 6,064 hours, 3,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9812081
- Condition: Failed
- Location: Right
- Part time: 2,787 hours, 895 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER START, TROUBLESHOT TO RT PAC. SMOKE DISAPATES AFTER PAC HAS BEEN TURNED OFF.  TROUBLESHOT SYSTEM, FOUND CABIN PAC FAILED. REMOVED AND REPLACED CABIN ACM IAW MM 21-51-00. SERVICED ACM IAW MM 12-10-01. ALL OPS AND LEAK CHECKS GOOD.
